# SDR ASAA2018073125586

- Difficulty date: July 27, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 31,709 hours, 9,445 cycles
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Part number: H504B
- Condition: Out Of Adjust
- Location: Autopilot Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STAB TRIM MOTOR FAILED TEST PER AMM 22-11-81-710-801, AMM 27-41-00-700-801, ACCOMPLISHED STAB ELEC TRIM SYSTEM TEST REF AMM 27-41-00-700-803, TEST NORMAL, COULD NOT DUPLICATE FAILED TEST. UNABLE TO PERFORM LAND VERIFY DUE TO FCC-A FAILURE. SUSPECT STAB POS SENSOR 01, FCC-A. AUTOPILOT A INOP, A/T INOP. GROUNDED - YES. ACCOMPLISHED STAB POS SENS ADJ & TEST REF AMM 22-11-31/501. ADJUSTED CH A SENSOR TO WITHIN LIMITS. ACCOMPLISHED DFCS LRU REPLACEMENT TEST FOR STAB SENS, GRP 44, REF AMM 22-11-31/501. ALL TESTS PASSED. ACCOMPLISHED A/T SYS OPERATIONAL TEST REF AMM 22-31-00-710-801. ALL TESTS PASSED. ACCOMPLISHED LAND VERIFY TEST, GRP 49, REF AMM 22-11-00-700-801. ALL TESTS PASSED.
